| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4 - unk a5 - unk a6 - unk h6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).Manufacturer narrative comment: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.In a separate visit the lens was exchanged for a replacement lens of different power.The problem was resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
Additional information: h6- type of investigation 3331 - device history record (dhr) review; dhr review indicates that the product has been manufactured within the established process parameters and that there is no indication that the manufacturing and/or processing of the device contributed to the complaint issue.Claim# (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in micro-centrifuge vial, dry, and residue/debris on product.Visual inspection found optic deformed and haptic bent.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).